Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015, Article ID 638074, 12 pages
http://dx.doi.org/10.1155/2015/638074
Research Article

Transmission Dynamics of Resistant Bacteria in a Predator-Prey System

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2City institute, Dalian University of Technology, Dalian 116600, China
3School of Innovation Experiment, Dalian University of Technology, Dalian 116024, China

Received 8 October 2014; Revised 7 January 2015; Accepted 7 January 2015

Academic Editor: Maria N. D. S. Cordeiro

Copyright © 2015 Xubin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xubin Gao, Qiuhui Pan, and Mingfeng He, “Transmission Dynamics of Resistant Bacteria in a Predator-Prey System,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 638074, 12 pages, 2015. https://doi.org/10.1155/2015/638074.